# SDR SWIA2020021848588

- Difficulty date: December 10, 2019
- Submitted: February 18, 2020
- Operation: Air carrier
- Aircraft: N689CA
- Make and model: Cndair CL6002D24
- Aircraft serial: 15133
- Aircraft time: 30,603 hours, 19,857 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Bs 295-310
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CHANNEL (INNER SKIN DOUBLER) OF TCAS LOWER ANTENNA BETWEEN FS.295.00 & FS.310.00 HAS CORROSION.   (C-CHECK) RO 2/14/2020   REMOVED CORROSION ON CHANNEL OF TCAS OMNIDIRECTIONAL ANTENNA. REF CRJ900 SRM. FOUND TO BE OUT OF LIMITS. REMOVED AND- INSTALLED NEW CHANNEL ( INNER SKIN DOUBLER) OF TCAS LOWER ANTENNA BETWEEN FS 295.00 AND FS 310.00 REF. CRJ-900 SRM BOMBARDIER DWG.  PRESSURE CHECKS, BOND AND OPS CHECKS GOOD.
